I can not take Abilify. I get so dizzy like motion sickness and end up throwing up. I took 1 dose 5 mg and it was bad. I think it may be due to the 20 mg Aricept I take.
8 Mar 2012
Marvel is right discuss alternatives with your doctor. I was on abilify off and on for a year. I have recently been diagnosed with a severe case of Tardive Dyskinesia (abnormal movements of the mouth, tongue and jaw that can also affect your extremities and fingers). It is so severe because at first I was mistreated, misdiagnosed and misunderstood. When the symptoms finally got out of control my psych sent me to a well respected neurologist and he said, "It is a disgrace the way they market and prescribe abilify bacause it is one of the biggest contributors to TD." His words not mine. There are plenty of alternatives so my suggestion is do not continue abilify unless absolutely necessary. Also make sure your doctor educates you on any medication that has the ability to cause TD. If you are on one, he should be doing what they call an AIMS test every three months to check for abnormal movements.
The only cure for this disorder is early detection and immediate discontiuation of offending medicine. I may be like this the rest of my life and I wouldn't wish that on anyone! Please be careful and be well. I wish you the best. Lisa Z.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 23 Jul 2011
His "agitated states". My question is this, how long before the effects of the abilify kick in and he becomes less agitated and angry and ...
2 answers • 4 May 2012
Anyone with similar symptoms? Or back pain?
1 answer • 15 May 2012
Mild Cognitive Impairment - Hello to the MCI support group! I am looking to exchange with folks who?
... have MCI or whose loved ones have MCI. Do the 16 group members have MCI?
1 answer • 12 Oct 2013
... currently have constant pounding in my head, blurred vision in the morning and forget about meetings, and ask the same questions occasionally
2 answers • 19 Oct 2014